# SDR SWAA2012113010081

- Difficulty date: November 13, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PASSENGER CABIN FLOOR PANEL 241ABF HAS CORRODED AND MISSING INSERTS.  REPLACED CORRODED / MISSING INSERTS AND REPAIRED DAMAGE ON FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-6 969U 16NOV12.
